RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 59, Issue 3  


Construction of the cotangent bundle of a locally compact group
S. S. Akbarov
3
On the local behaviour of quasi-conformal mappings
V. Ya. Gutlyanskii, V. I. Ryazanov
31
Normal subgroups of free constructions of profinite groups and the congruence kernel in the case of positive characteristic
P. A. Zalesskii
59
Multiplicative arithmetic of theta-series of odd quadratic forms
V. G. Zhuravlev
77
Existence of countably many stable cycles in media with dispersion
A. Yu. Kolesov
141
Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms
N. F. Palinchak
159
Surfaces of type K3 over number fields and the Mumford–Tate conjecture. II
S. G. Tankeev
179
A limit theorem for $p$-adic-valued probability distributions
A. Yu. Khrennikov
207
Letter to the Editor
I. R. Shafarevich
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019